hotsoz; No not at this point it is not been reported still the most common is Headache, and fatigue and it can change some depending on length of time you are going to be on it. So please don't worry about it. that would be the least of your problems at this point get this cured then even if you did lose or gain you are here to work it off or on.
Harvoni is a powerful medication that affects people differently. In my case I gained weight and some others have also. There are also individuals that have experienced weight loss. There is really no answer to your question. Everybody experiences different side affects. Bottom line it works, I'm cured. My weight is now back down. Exciting times.
Like Russel B said everyone is different. I gained 5 lbs but with healthy diet & exercise, I lost it too! Focus on the end results A Cure!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Feb 2019 • 2 answers
Updated 4 Sep 2013 • 1 answer
Anybody else experiencing weight gain? Been on Harvoni a little over 6 weeks. Numbers were excellent
Updated 29 Apr 2019 • 31 answers
Updated 12 Jul 2018 • 4 answers
Updated 8 Oct 2018 • 1 answer